# SDR ASMF200607006

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 39,498 hours, 31,311 cycles
- Engine: Pwa JT8D219
- Engine time: 41,272 hours, 29,057 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: JT8D219
- Part serial: 725604
- Condition: Damaged
- Location: Lt Compressor
- Part time: 41,272 hours, 29,057 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, 2 BLADES OF LT ENGINE WERE DETECTED DAMAGED BY FOD. DAMAGES WERE 1.8750 INCH FROM BLADE ROOT TO MID SPAN, ONE WITH 0.040 INCH DEPTH AND .5625 INCH LONG, AND THE OTHER ONE WITH 0.030 INCH DEPTH AND .5625 INCH LONG. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK A BOROSCOPE INSPECTION WAS PERFORMED TO COMPRESSOR 6TH AND 7TH STAGES IAW MM 72-00-00, PARAGRAPH 15, NO DAMAGES WERE DETECTED. BLADES WERE REPAIRED IAW MM 72-33-21 PAGE 801, BEING WITHIN LIMITS.
